# SDR SWIA201334253

- Difficulty date: August 15, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 26,274 hours, 16,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 9 DOES NOT ILLUMINATE.  FLT#5597 REPLACED EMERGENCY BATTERY PACK CHARGER AT ROW 9.
